# SDR IPXA2025021103186

- Difficulty date: January 27, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3708625
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OF SUB - SEAT TRACK AT STA 1680-1700 LBL 75.92 (REPAIR). PERFORM REPAIR I.A.W EGAT WORK SHEET NO.50092 AND SRM 53-00-52-2R-13 REV.102.  JOB COMPLETED.
